MathSciNet Relay Station
MathSciNet bibliographic data
MR422455 20K40
Warfield, R. B., Jr. Classification theory of abelian groups. I. Balanced projectives. Trans. Amer. Math. Soc. 222 (1976), 33–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement